# SDR FDEA201602100501

- Difficulty date: February 10, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N776FD
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 74,858 hours, 27,608 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 340545
- Part serial: 5909
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT HYD SYS FAILURE AS CONFIGURATION FOR LANDING, HAD TO SERVICE LT HYD SYS ON PREFLIGHT DUE TO LOW FLUID, FOUND LE SLAT BYPASS VLV LEAKING.  REMOVED, REPLACED & TESTED IAW MM 27-81-09-4.  R & R LT SYS EDP PRESS & CASE DRAIN FILTERS IAW MM 29-11-17-4 FILTERS CLEAN.  LEAK CHECKED GOOD, DPI NOT POPPED.  SERVICED LT HYD SYS IAW MM 12-12-01-3.  RAN ENG IAW JRH & OPERATED FLIGHT CONTROLS & LT SYS COMPONENTS.  LEAK CHECKED GOOD.  OPERATIONS CHECKED GOOD.  FOUND HOUSING CRACKED AT PORT B LE SLAT BYPASS VLV.
